Vol. 312, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
The limit of first eigenfunctions of the $p$-Laplacian on graphs

Huabin Ge, Bobo Hua and Wenfeng Jiang

Vol. 312 (2021), No. 1, 103–112
Abstract

We study the limit of first eigenfunctions of (discrete) p-Laplacian on a finite subset of a graph with Dirichlet boundary condition, as p 1. We prove that up to a subsequence, they converge to a summation of characteristic functions of Cheeger cuts of the graph. We give an example to show that the limit may not be a characteristic function of a single Cheeger cut.

PDF Access Denied

We have not been able to recognize your IP address 54.224.133.198 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
$p$-Laplacian, graph, isoperimetric inequalities
Mathematical Subject Classification 2010
Primary: 35R02
Secondary: 35P30
Milestones
Received: 21 December 2018
Revised: 12 December 2019
Accepted: 29 June 2020
Published: 4 August 2021
Authors
Huabin Ge
School of Mathematics
Renmin University of China
Beijing 100872
China
Bobo Hua
School of Mathematical Sciences, LMNS
Fudan University
Shanghai 200433
China
Wenfeng Jiang
School of Mathematics (Zhuhai)
Sun Yat-Sen University
Zhuhai 519082
China